Vol. 8, No. 5, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Affine congruences and rational points on a certain cubic surface

Pierre Le Boudec

Vol. 8 (2014), No. 5, 1259–1296
Abstract

We establish estimates for the number of solutions of certain affine congruences. These estimates are then used to prove Manin’s conjecture for a cubic surface split over whose singularity type is D4. This improves on a result of Browning and answers a problem posed by Tschinkel.

Keywords
affine congruences, rational points, Manin's conjecture, cubic surfaces, universal torsors
Mathematical Subject Classification 2010
Primary: 11D45
Secondary: 14G05
Milestones
Received: 30 October 2013
Revised: 5 March 2014
Accepted: 26 April 2014
Published: 16 September 2014
Authors
Pierre Le Boudec
École Polytechnique Fédérale de Lausanne
SB MATHGEOM TAN
Bâtiment MA
Station 8
CH-1015 Lausanne
Switzerland